Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Duality and von Neumann algebras


Author: Masamichi Takesaki
Journal: Bull. Amer. Math. Soc. 77 (1971), 553-557
MSC (1970): Primary 46L10, 22D35, 22D25
DOI: https://doi.org/10.1090/S0002-9904-1971-12752-0
MathSciNet review: 0305095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Combes, Poids sur une C, J. Math. Pures Appl. (9) 47 (1968), 57-100. MR 38 #5016. MR 236721
  • 2. F. Combes, Poids associé à une algèbre hilbertienne a gauche (to appear). MR 288590
  • 3. J. Dixmier, Les C, 2ième éd., Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1969. MR 39 #7442. MR 246136
  • 4. J. Ernest, Hopf-von Neumann algebras, Proc. Conf. Functional Analysis (Irvine, Calif., 1966), Academic Press, London; Thompson, Washington, D.C., 1967, pp. 195-215. MR 36 #6956. MR 223909
  • 5. P. Eymard, L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. France 92 (1964), 181-236. MR 37 #4208. MR 228628
  • 6. K. H. Hofmann, The duality of compact semigroups, and C, Lecture Notes Series, no. 129, Springer-Verlag, Berlin and New York, 1970. MR 432803
  • 7. G. I. Kac, Ring groups and the duality principle, Trudy Moskov. Mat. Obšč. 12 (1963), 259-301 = Trans. Moscow Math. Soc. 1963, 291-339. MR 28 #164; II, Trudy Moskov. Mat. Obšč. 13 (1965), 84-113 = Trans. Moscow Math. Soc. 1965, 94-126. MR 33 #226. MR 156921
  • 8. K. Saito, On a duality for locally compact groups, Tôhoku Math. J. (2) 20 (1968), 355-367. MR 39 #357. MR 238997
  • 9. I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457; correction, ibid. (2) 58 (1953), 595-596. MR 14, 991; MR 15, 204. MR 54864
  • 10. W. F. Stinespring, Integration theorems for gages and duality for unimodular groups, Trans. Amer. Math. Soc. 90 (1959), 15-56. MR 21 #1547. MR 102761
  • 11. M. Takesaki, A characterization of group algebras as a converse of Tannaka-Stinespring-Tatsuuma duality theorem, Amer. J. Math. 91 (1969), 529-564. MR 39 #5752. MR 244437
  • 12. M. Takesaki, Tomita's theory for modular Hilbert algebras and its applications, Lecture Notes Series, no. 128, Springer-Verlag, Berlin and New York, 1970. MR 270168
  • 13. M. Takesaki, The theory of operator algebras, Lecture Notes UCLA, Los Angeles, Calif., 1969/70.
  • 14. T. Tannaka, Über den Dualität der nichtkommutativen topologischen Gruppen, Tôhoku Math. J. 45 (1938), 1-12.
  • 15. N. Tatsuuma, A duality theorem for locally compact groups, J. Math. Kyoto Univ. 6 (1967), 187-293. MR 36 #313. MR 217222
  • 16. M. Tomita, Standard forms of von Neumann algebras, The Fifth Functional Analysis Sympos., Math. Soc. Japan, Sendai, 1967. MR 284822
  • 17. M. E. Walter, Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a W, Bull. Amer. Math. Soc. 76 (1970), 1321-1325. MR 284823

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10, 22D35, 22D25

Retrieve articles in all journals with MSC (1970): 46L10, 22D35, 22D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12752-0

American Mathematical Society